# SDR NACA2025060400001

- Difficulty date: June 4, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,168 hours, 20,212 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990002
- Part serial: 2210
- Condition: Failed
- Location: Hf Comms
- Part time: 1,277 hours, 293 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON LEFT HF RADIO. REMOVED AND REPLACED LH HF TRANSCEIVER IAW B767 AMM 23-11-00 OPS CHECKED SATISFACTORY.
